# SDR VNAA9706007

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: AS3209113
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

60 MINUTES INTO FLIGHT, RT ENGINE OIL PRESSURE WENT AMBER.  20 MINUTES LATER OIL PRESSURE DROPPED AND RED WARNING PANEL ILLUMINATED.  CHECKLIST COMPLETED AND ENGINE WAS SHUT DOWN.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT STARTER SHAFT SEAL AND SERVICED OIL.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
